Mathematical Logic Quarterly 22 (1):239-244 (1976)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1002/malq.19760220132
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,398
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Ein Rekursiv Definiertes Geordnetes Paar.Christian Maurer - 1976 - Mathematical Logic Quarterly 22 (1):211-214.
Vollständige Mengen von Algebren.H. F. J. Lowig - 1978 - Mathematical Logic Quarterly 24 (1‐6):45-53.
Isotone Funktionale Geordneter Mengen.Miroslav Novotný - 1960 - Mathematical Logic Quarterly 6 (7‐14):109-133.
Über Isotone Funktionale Geordneter Mengen.Miroslav Novotný - 1959 - Mathematical Logic Quarterly 5 (1‐2):9-28.
Modelle Der Mengenlehre, Die Aus Endlichen Mengen Bestehen.Kurt Hauschild - 1963 - Mathematical Logic Quarterly 9 (1‐4):7-12.


Added to PP index

Total views
14 ( #686,975 of 2,420,557 )

Recent downloads (6 months)
1 ( #542,979 of 2,420,557 )

How can I increase my downloads?


My notes